| Catalog Number |
2C4041 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a y-type tur/bladder irrigation set leaked from an unspecified location.This was identified during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection did not identify any abnormalities that could have contributed to the reported condition; all components were correctly placed and according to specifications.A pressure test and a clear passage test were performed and the results were not satisfactory; a hole in the lower seal of the drip housing assembly was observed which caused a leak.The reported condition was verified.The cause of the condition was a method process variation during the radio frequency sealing of the ends of the product during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.